See Alike in...

Alike App

Browser

ara01

740d

I have been taking metformin and it makes me sick to my stomach. how long do these symptoms last??

Top reply
    • Soskae

      739d

      With metformin tapering is the key. Start with one or two in the beginning for like seriously a week. Then add another 1 once you aren’t feeling any tummy issues and just repeat that process until you are at the dose your doctor wants you at. My doctor wants me at 4 but my stomach can only handle 3 and it did take me a few months to taper all the way up to it. If the symptoms never go away even with one metformin and it’s coming out undigested talk to your doctor about an alternative.

    • Soskae

      739d

      With metformin tapering is the key. Start with one or two in the beginning for like seriously a week. Then add another 1 once you aren’t feeling any tummy issues and just repeat that process until you are at the dose your doctor wants you at. My doctor wants me at 4 but my stomach can only handle 3 and it did take me a few months to taper all the way up to it. If the symptoms never go away even with one metformin and it’s coming out undigested talk to your doctor about an alternative.

    • Periwinkle63

      739d

      My doctor told me to always take it with food. It works really good for me and I never got sick from it even though I have a sensitive stomach. It didn’t prevent it from working either.

    • Cronic

      739d

      I keep reading that metformin is the worst thing you can put in your body not only that but it always gave me diarrhea every time I took it and after years of taking it I just quit taking metformin and then I’ve stopped eating as much as possible because I can no longer afford to take insulin and went from 322 in November too 266 and am presently not needing my insulin although I do get some 70/30 insulin from Walmart with no prescription needed and it’s only $25.00 a bottle I was on the pens and even with insurance they was wanting $140 a month co pay so i could no longer afford that know a hamburger and fries doesn’t affect me all that much every month or two I just pray I can keep on the same path

    • ara01

      739d

      Thank you for the info I've been on mine for a month the 1st week was the worst.

    • Mischa94

      739d

      Maybe 1 or 2 days for me. Don't forget a dosage too many times because when I do it's like starting from the beginning and go thru all of that again

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion